# SDR AALA201906189004

- Difficulty date: June 17, 2019
- Submitted: June 18, 2019
- Operation: Air carrier
- Aircraft: N149AN
- Make and model: Airbus A321-231
- Aircraft serial: 6812
- Aircraft time: 11,844 hours, 4,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Dampener
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R2 DOOR DAMPENER PRESSURE WAS LOW. SERVICED DOOR DAMPENER TO PROPER PRESSURE PER STANDARD PRACTICES.
